Sh:520

Bib entry
@article{Sh:520,
 author = {Eklof, Paul C. and Foreman, Matthew Dean and Shelah, Saharon},
 title = {{On invariants for $\omega_1$-separable groups}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {347},
 number = {11},
 year = {1995},
 pages = {4385--4402},
 issn = {0002-9947},
 doi = {10.2307/2155042},
 mrclass = {03C55 (03C60 03E35 20K20)},
 mrnumber = {1316849},
 mrreviewer = {U. Felgner},
 doi = {10.2307/2155042},
 note = {\href{https://arxiv.org/abs/math/9501223}{arXiv: math/9501223}},
 arxiv_number = {math/9501223}
}